# SDR SWIA2020021148363

- Difficulty date: January 13, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 484 OUTB CLIP AT LBL36 CRACKED   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED FS 484 CLIP REF SRM AND IN REFERENCE TO REO FOR FASTENER CALLOUT AND MATERIAL SPEC, COMPLETED TASK CARD, ALL CHECKS OKAY
